# SDR MWEA030378

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 1,384 hours, 829 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13359
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE REPORTED FROM LEFT ENGINE, SHUTDOWN ENGINE.  ALL ENGINES INDICATES NORMAL, CHECKED INLET AND EXHAUST, CHECKED COWLING FOR LEAKS, HAD CREW GROUND RUN ENGINES, NORMAL SMOKE FROM EXHAUST ENGINE BREATHER. TESTED FIRE DETECTION SYSTEM. NO DEFECTS NOTED OK FOR SERVICE.
